# SDR 06FDEA1335

- Difficulty date: April 7, 2006
- Submitted: April 27, 2006
- Operation: Air carrier
- Aircraft: N192FE
- Make and model: Boeing 727-100
- Aircraft serial: 19085
- Aircraft time: 76,054 hours, 55,711 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Gusset
- Condition: Damaged
- Location: Bs 1176
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF SHEAR WEB AT BS 1176, FOUND GUSSET TO BE DAMAGED AROUND LUG AT BS 1176, WL 208, LBL 18.  *S/D*  REMOVED AND REPLACED GUSSET BS 1176, LBL 18, WL 208 IAW SRM 51-40-2.
